The sharp lower bound of asymptotic efficiency of estimators in the zone of moderate deviation probabilities

Ermakov, Mikhail . Electronic Journal of Statistics 2012. 6 :2150-2184

Locate this article in:

Bibtex

@article{CIS-263340,
  Author = {Ermakov, Mikhail},
  Title = {The sharp lower bound of asymptotic efficiency of estimators in the zone of moderate deviation probabilities},
  Journal = {Electronic Journal of Statistics},
  Volume = {6},
  Year = {2012},
  Pages = {2150--2184},
  Keywords = {Spatial data, Discrete time series, generalized estimating equations, Likelihood inference, Longitudinal data, Survival data, multivariate probit, Asymptotic efficiency, Large deviations, confidence estimation}
}

Similar articles